zbMATH — the first resource for mathematics

Some theorems on permutation polynomials. (English) Zbl 0217.33003

11T06 Polynomials over finite fields
Full Text: DOI
[1] Leonard Eugene Dickson, Linear groups: With an exposition of the Galois field theory, with an introduction by W. Magnus, Dover Publications, Inc., New York, 1958. · Zbl 0082.24901
[2] Serge Lang and André Weil, Number of points of varieties in finite fields, Amer. J. Math. 76 (1954), 819 – 827. · Zbl 0058.27202 · doi:10.2307/2372655 · doi.org
[3] Ladislaus Rédei, Über eindeutig umkehrbare Polynome in endlichen Körpern, Acta Univ. Szeged. Sect. Sci. Math. 11 (1946), 85 – 92 (German). · Zbl 0061.01607
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.